# SDR SWAA2024123174367

- Difficulty date: December 5, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD NO.4 (141A6536-14) BEAM AT MOST I/B FASTENER LOCATION; L: 0.5' MARKED<[01] UPDATED PARTS REMOVAL;[02] REMOVAL AND REPLACEMENT OF FORWARD SERVICE DOOR WAS ACCOMPLISHED ON CC#TTG8Q00XFLNQ.;[03] VERIFIED CORRECTIVE ACTION ITEM 2.
